# SDR SWIA2018051544670

- Difficulty date: April 7, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,133 hours, 35,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 682-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LEFT, AFT LOWER FUSELAGE SKIN BETWEEN BS 682 AND 700 HAD TWO INWARD DENTS AND TWO PROTRUDING DENTS. REPAIRED THE SKIN IAW REO.
